Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1983, Volume 51, Issue 2

The Nonexistence of a Free Entry Cournot Equilibrium in Labor-Managed Economies<455:TNOAFE>2.0.CO;2-S
p. 455-462

J. J. Laffont, M. Moreaux

An example is given of a sequence of labor managed economies with decreasing efficiency sizes for which a free entry Cournot equilibrium fails to exist.

Log In To View Full Content

Journal News